Vascular Birthmarks Foundation Forum - View Single Post - Side effects from steroid injection?
View Single Post
  #5  
Old 01-26-2009, 12:49 PM
mrssuperspy mrssuperspy is offline
Junior Member
 
Join Date: Jan 2009
Posts: 28
Default

Thanks for your concern, I ended up taking her into urgent care. Of course, they couldn't see that her eyes looked "off", b/c they didn't know what she looked lke normally. LOL Aside from the eye concern, though, all her vitals were normal and we have made it through the weekend. We did end up speaking with the dr. who then said that she *could* have some systematic effects. Of course, when the procedure was done there was just mention of *maybe* seeing more side effects because she was so small. Very frustrating. Anyway, I believe she is on the road back to her narmal self and I am very happy about that. And, her H is def. lightening and shrinking!

Corinne - how long would these systematic side effects linger? A few days? 6 weeks?

Thanks!
Reply With Quote